Bekos, Michael A. ORCID: 0000-0002-3414-7444, Gronemann, Martin ORCID: 0000-0003-2565-090X and Raftopoulou, Chrysanthi N. (2016). Two-Page Book Embeddings of 4-Planar Graphs. Algorithmica, 75 (1). S. 158 - 186. NEW YORK: SPRINGER. ISSN 1432-0541

Full text not available from this repository.


Back in the eighties, Heath [Algorithms for embedding graphs in books. PhD thesis, University of North Carolina, Chapel Hill, 1985] showed that every 3-planar graph is subhamiltonian and asked whether this result can be extended to a class of graphs of degree greater than three. In this paper we affirmatively answer this question for the class of 4-planar graphs. Our contribution consists of two algorithms: The first one is limited to triconnected graphs, but runs in linear time and uses existing methods for computing hamiltonian cycles in planar graphs. The second one, which solves the general case of the problem, is a quadratic-time algorithm based on the book embedding viewpoint of the problem.

Item Type: Journal Article
CreatorsEmailORCIDORCID Put Code
Bekos, Michael
URN: urn:nbn:de:hbz:38-277143
DOI: 10.1007/s00453-015-0016-8
Journal or Publication Title: Algorithmica
Volume: 75
Number: 1
Page Range: S. 158 - 186
Date: 2016
Publisher: SPRINGER
Place of Publication: NEW YORK
ISSN: 1432-0541
Language: English
Faculty: Faculty of Mathematics and Natural Sciences
Divisions: Faculty of Mathematics and Natural Sciences > Department of Mathematics and Computer Science > Institute of Computer Science
Subjects: Data processing Computer science
Uncontrolled Keywords:
MAXIMAL PLANAR GRAPHMultiple languages
Computer Science, Software Engineering; Mathematics, AppliedMultiple languages
Refereed: Yes


Downloads per month over past year



Actions (login required)

View Item View Item